# SDR COMA2011031650025

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 27,160 hours, 22,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 27,160 hours, 22,678 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LT CAP ANGLE CRACKED AT RBL 18.00 AND 9.00.  REMOVED LT CAP ANGLE AND INSTALLED NEW CAP ANGLE AS PER TASK CARD REO 601R-53-41-260.
